On the Closure of Smooth Compactly Supported Functions in Weighted Holder Spaces : научное издание

Описание

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.1134/S0001434619030337

Ключевые слова: weighted Holder spaces, de Rham complex, weighted H?lder spaces

Аннотация: The closure of the set of smooth compactly supported functions in a weighted Holder space on (n), n 1, with a weight controlling the behavior at the point at infinity is described. As an application, a solvability criterion for operator equations generate

Ссылки на полный текст

Издание

Журнал: MATHEMATICAL NOTES

Выпуск журнала: Vol. 105, Is. 3-4

Номера страниц: 604-617

ISSN журнала: 00014346

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Sidorova (Gagelgans) K.V (Siberian Fed Univ, Krasnoyarsk 660041, Russia)
  • Shlapunov A.A. (Siberian Fed Univ, Krasnoyarsk 660041, Russia)

Вхождение в базы данных